Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 89, NWS Twin Cities, MN

July 14, 2024Dakota County, Scott County, Washington County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 14, 2024, 1:13 AM CDT for Dakota County, Scott County, Washington County, Minnesota. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2024, 1:13 AM CDT (06:13 UTC)
Expired
Jul 14, 2024, 1:45 AM CDT
In force
32 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dakota County, MN, Scott County, MN, Washington County, MN

What was reported inside it

TimeReportWhereRemark
Jul 14, 1:20 AM CDTTSTM WND DMG1 Nnw Rosemount, MNDelayed report, time estimated from radar. Several tree branches down and lawn furniture knocked over. Report via X.
Jul 14, 1:25 AM CDTTSTM WND DMG2 Sw Lakeville, MNReport from mPING: 3-inch tree limbs broken; Power poles broken with times estimated based on radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 10:00 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 6.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2024-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2743 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2024-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2743 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
819 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
2.6
Supercell composite
15.7

Open this sounding in Storm Lab

The text

As transmitted.

764 
WUUS53 KMPX 140613
SVRMPX
MNC037-139-163-140700-
/O.NEW.KMPX.SV.W.0089.240714T0613Z-240714T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
113 AM CDT Sun Jul 14 2024

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Dakota County in east central Minnesota...
  Southeastern Scott County in east central Minnesota...
  Southern Washington County in east central Minnesota...

* Until 200 AM CDT.

* At 113 AM CDT, a severe thunderstorm was located near Eagan, or 12
  miles south of St. Paul, moving southeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Northfield, Eagan, Woodbury, Burnsville, Lakeville, Apple Valley,
  Maplewood, Cottage Grove, Inver Grove Heights, Savage, Prior Lake,
  and Hastings.

This includes Interstate 35 between mile markers 75 and 80.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4454 9328 4454 9333 4473 9343 4481 9325
      4492 9312 4489 9299 4494 9298 4494 9276
      4475 9281 4471 9273 4463 9273 4463 9279
      4454 9279 4454 9291 4451 9294 4452 9304
      4447 9305 4447 9328
TIME...MOT...LOC 0613Z 322DEG 39KT 4478 9314 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BPH
2 follow-up statements
194 
WWUS53 KMPX 140635
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
135 AM CDT Sun Jul 14 2024

MNC139-140645-
/O.CAN.KMPX.SV.W.0089.000000T0000Z-240714T0700Z/
Scott MN-
135 AM CDT Sun Jul 14 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCOTT COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central, southeastern and east central Minnesota...and west
central Wisconsin.

&&

LAT...LON 4463 9328 4464 9332 4468 9332 4491 9305
      4489 9299 4494 9298 4494 9276 4475 9281
      4471 9273 4463 9273 4463 9279 4454 9279
      4454 9291 4451 9295 4452 9304 4447 9305
      4447 9328
TIME...MOT...LOC 0635Z 322DEG 39KT 4459 9293 

$$

MNC037-163-140700-
/O.CON.KMPX.SV.W.0089.000000T0000Z-240714T0700Z/
Dakota MN-Washington MN-
135 AM CDT Sun Jul 14 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR DAKOTA AND SOUTHERN WASHINGTON COUNTIES...

At 135 AM CDT, a severe thunderstorm was located near Cannon Falls,
or 15 miles northeast of Northfield, moving southeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
St. Paul, Northfield, Eagan, Woodbury, Burnsville, Lakeville, Apple
Valley, Maplewood, Cottage Grove, Inver Grove Heights, Hastings, and
Rosemount.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4463 9328 4464 9332 4468 9332 4491 9305
      4489 9299 4494 9298 4494 9276 4475 9281
      4471 9273 4463 9273 4463 9279 4454 9279
      4454 9291 4451 9295 4452 9304 4447 9305
      4447 9328
TIME...MOT...LOC 0635Z 322DEG 39KT 4459 9293 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BPH
132 
WWUS53 KMPX 140645
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
145 AM CDT Sun Jul 14 2024

MNC037-163-140654-
/O.CAN.KMPX.SV.W.0089.000000T0000Z-240714T0700Z/
Dakota MN-Washington MN-
145 AM CDT Sun Jul 14 2024

...THE SEVERE THUNDERSTORM WARNING FOR DAKOTA AND SOUTHERN WASHINGTON
COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central, southeastern and east central Minnesota...and west
central Wisconsin.

&&

LAT...LON 4463 9328 4464 9332 4468 9332 4491 9305
      4489 9299 4494 9298 4494 9276 4475 9281
      4471 9273 4463 9273 4463 9279 4454 9279
      4454 9291 4451 9295 4452 9304 4447 9305
      4447 9328
TIME...MOT...LOC 0642Z 322DEG 39KT 4451 9284 

$$

BPH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 12:42 AM CDT, 31 minutes earlier. Its key messages:

  • Hot and humid this weekend with the potential for several rounds of strong to severe thunderstorms through Monday afternoon.
  • Slight Risk (2 of 5) of Severe Weather through this evening and overnight.
  • Looking ahead, cooler, drier pattern Tuesday through Friday.
Area forecast discussion, Jul 14, 12:42 AM CDT, 31 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
1242 AM CDT Sun Jul 14 2024

.KEY MESSAGES...

- Hot and humid this weekend with the potential for several
  rounds of strong to severe thunderstorms through Monday
  afternoon.

- Slight Risk (2 of 5) of Severe Weather through this evening
  and overnight.

- Looking ahead, cooler, drier pattern Tuesday through Friday.

&&

.DISCUSSION...
Issued at 338 PM CDT Sat Jul 13 2024

Today and Tonight - Satellite imagery shows multiple vorticity
maxes rotating through zonal westerly flow over the Upper
Midwest this afternoon. Radar imagery shows the ongoing showers
and isolated strong thunderstorms in eastern Minnesota pushing
into west- central Wisconsin, with this trend continuing for the
next couple of hours. Most other areas remain dry into the
evening hours today. A surface trough dragging through North
Dakota is expected to initiate a round of strong to scattered
severe thunderstorms in northwest and north-central Minnesota
later this afternoon. Uncertainty in exact location remains,
but the high- res model guidance continues to suggest some sort
of congealing of discrete storms into another MCS later tonight
as the complex moves out of the Brainerd Lakes region of north-
central Minnesota and into central and east- central Minnesota.
This places the best severe storm chances still near and north
of the Interstate 94 corridor. The primary hazard from any MCS
complex would be damaging winds, although initial storms may
briefly support large hail and a potential for a tornado or two
before becoming an outflow dominant MCS. The storm complex moves
into west- central Wisconsin closer to the 11 PM to 1 AM hour
early tonight. Heavy rain will accompany these storms given the
high PW values associated with the hot and humid airmass.
However, the mid- level flow should be fast enough to limit
flooding concerns.

Sunday - The heat will continue on Sunday as high temperatures
rise into the upper 80s and lower 90s with Tds in the low to mid
70s. The Twin Cities metro Heat Advisory continues through
Sunday evening. Attention turns to the threat of severe weather.
The Storm Prediction Center keeps a Slight Risk over west-
central and central Minnesota. Elsewhere, a Marginal (1 of 5)
risk exists with the primary hazard of damaging winds. Sunday
will be another day with strong instability present across the
Upper Midwest given the 70+ degree dew point temperatures.
Current guidance keeps a strong cap in the mid-levels tomorrow
so the previous drier trend noted this morning keeps hold in the
latest forecast. Another complex drops southward from the
Northern Plains Sunday night so expect continued severe
thunderstorm chances into the end of this weekend, especially
for those overnight camping. Sunday night will be another warm
night with lows in the upper 60s and lower 70s.

Monday - Temperatures decrease slightly on Monday with high
temperatures in the mid to upper 80s, although high dew points
linger. An incoming cold front Monday afternoon along an axis of
high precipitable water could promote scattered strong
thunderstorms within an axis of moderate instability upwards of
1500 J/kg. The disorganized shear creates a lot of uncertainty
though in the storm mode, but with a general east-southeasterly
mean flow. Isolated strong thunderstorms may form into a severe
potential if that instability axis lines up with the cold front
and the higher-end mid-level lapse rates don’t move too far off
the primary forcing. The best chances are in the Twin Cities
Metro to Mankato and southeastward where the SPC highlights a
Slight Risk (⅖) and the rest of the CWA has chances of isolated
storms.

Tuesday through Friday - A northern stream cold front from
central Canada dives southward Monday to bring a cooler & drier
air mass for the remainder of the week. Forecast high
temperatures are in the mid 70s to lower 80s. Chances of
precipitation decrease later this week as well under this
northerly flow, but end-of-week shower chances do return Friday.

&&

.AVIATION /06Z TAFS THROUGH 06Z MONDAY/...
Issued at 1216 AM CDT Sun Jul 14 2024

Clusters of thunderstorms currently stretch from east-central MN
into western WI. These storms will move east-southeast affecting
MSP, RNH, EAU, and possibly MKT over the next couple of hours.
Visibilities will reduce to at least MVFR while northwesterly
winds could gust up to 30-40 knots during any storms. After the
storms, cigs look to drop to MVFR in west-central WI with some
patchy fog also developing during early Sunday morning.
Afterwards, VFR conditions will prevail area wide for the rest
of the period.

KMSP...A line of strong thunderstorms will reach MSP by 06Z and
exit by 08Z. IFR visibilities are likely with winds gusting to
at least 40 knots.

/OUTLOOK FOR KMSP/
MON...VFR, CHC -TSRA/MVFR. Wind NW 5-10 kts.
TUE...VFR, Wind NW 5-15 kts.
WED...VFR, Wind N 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory until 8 PM CDT this evening for Anoka-Carver-
     Dakota-Hennepin-Ramsey-Scott-Washington.
WI...None.

&&

DISCUSSION...
AVIATION...CTG
Hazardous weather outlook, Jul 13, 8:30 PM CDT, 4 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
830 PM CDT Sat Jul 13 2024

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
150130-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
830 PM CDT Sat Jul 13 2024

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Another round of thunderstorms will move in from the northwest
tonight. Wind will be the main threat, but hail is possible as
well.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hot, humid, and potentially stormy tomorrow. Heat index values
climb into the mid to upper 90s.

Additional chances for strong to severe thunderstorms through
early next week, with damaging wind gusts and large hail as the
primary threats.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

In the hours before

Special weather statement, Jul 14, 1:01 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
101 AM CDT Sun Jul 14 2024

WIZ024>026-028-140645-
Pierce WI-Dunn WI-Eau Claire WI-Pepin WI-
101 AM CDT Sun Jul 14 2024

...STRONG THUNDERSTORMS WILL IMPACT PEPIN...NORTHEASTERN PIERCE...
SOUTHERN DUNN AND SOUTHWESTERN EAU CLAIRE COUNTIES THROUGH 145 AM
CDT...

At 101 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Eau Galle, or 16 miles southwest of Menomonie,
moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Durand, Elmwood, Eau Galle, Plum City, Weston, Rock Falls, Arkansaw,
Caryville, Downsville, and Porcupine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
west central Wisconsin.

&&

LAT...LON 4460 9156 4460 9200 4458 9203 4455 9204
      4462 9226 4486 9217 4475 9150
TIME...MOT...LOC 0601Z 277DEG 31KT 4470 9208

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

BPH
Local storm report, Jul 14, 1:02 AM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
102 AM CDT Sun Jul 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     Hail             2 S Oakdale             44.96N 92.96W
07/14/2024  E1.75 Inch       Washington         MN   Public

            Hail started around 11:50pm, progressively
            got bigger to golf ball size hail.

&&

CTG
Local storm report, Jul 14, 1:06 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
106 AM CDT Sun Jul 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     Hail             2 ESE Monticello        45.29N 93.77W
07/14/2024  M2.00 Inch       Wright             MN   Trained Spotter

&&

CTG
Special weather statement, Jul 14, 1:08 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
108 AM CDT Sun Jul 14 2024

MNZ069-070-076>078-140700-
Le Sueur MN-Dakota MN-Rice MN-Goodhue MN-Scott MN-
108 AM CDT Sun Jul 14 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN DAKOTA...LE SUEUR...
SCOTT...WEST CENTRAL GOODHUE AND RICE COUNTIES THROUGH 200 AM CDT...

At 108 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 6 miles northeast of New Prague, or 20 miles northwest
of Northfield, moving southeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Faribault, Northfield, Bloomington, Burnsville, Lakeville, Apple
Valley, Shakopee, Savage, Prior Lake, Farmington, New Prague, and
Belle Plaine.

This includes the following highways...
 Interstate 35 between mile markers 53 and 80.
 U.S. Highway 169 between mile markers 82 and 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
east central Minnesota.

&&

LAT...LON 4454 9388 4480 9341 4478 9338 4480 9330
      4453 9282 4424 9317 4419 9356 4420 9367
TIME...MOT...LOC 0608Z 323DEG 38KT 4462 9351

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

BPH
Local storm report, Jul 14, 1:09 AM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
109 AM CDT Sun Jul 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 AM     Tstm Wnd Gst     Shakopee                44.80N 93.53W
07/14/2024  E58 MPH          Scott              MN   Trained Spotter

            Measured from personal weather station.

&&

CTG
Local storm report, Jul 14, 1:13 AM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
113 AM CDT Sun Jul 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 AM     Tstm Wnd Gst     2 W Brooklyn Center     45.07N 93.35W
07/14/2024  M53 MPH          Hennepin           MN   ASOS

            ASOS station KMIC Crystal AP.

&&

NDC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:15 PM CDTSpecial Weather StatementMPXSteele30 min
Jul 13, 10:13 PM CDTSevere Thunderstorm WarningMPXDouglas, Todd47 min
Jul 13, 10:43 PM CDTSevere Thunderstorm WarningMPXMorrison, Todd47 min
Jul 13, 10:47 PM CDTSpecial Weather StatementMPXTodd28 min
Jul 13, 11:02 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stearns, Todd43 min
Jul 13, 11:10 PM CDTSevere Thunderstorm WarningMPXSherburne, Stearns, Wright50 min
Jul 13, 11:15 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Stearns, Todd45 min
Jul 13, 11:39 PM CDTSpecial Weather StatementMPXStearns36 min
Jul 13, 11:45 PM CDTSpecial Weather StatementMPXWright45 min
Jul 13, 11:59 PM CDTSevere Thunderstorm WarningMPXSherburne, Wright46 min
Jul 14, 12:02 AM CDTSevere Thunderstorm WarningMPXBenton, Sherburne, Stearns, Wright28 min
Jul 14, 12:09 AM CDTSevere Thunderstorm WarningMPXWashington36 min
Jul 14, 12:16 AM CDTSpecial Weather StatementMPXWright29 min
Jul 14, 12:32 AM CDTSevere Thunderstorm WarningMPXHennepin, Wright28 min
Jul 14, 12:36 AM CDTSevere Thunderstorm Warning Destructive damage threatMPXHennepin, Wright24 min
Jul 14, 12:43 AM CDTSpecial Weather StatementMPXCarver32 min
Jul 14, 12:47 AM CDTSpecial Weather StatementMPXAnoka, Sherburne43 min
Jul 14, 12:58 AM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Ramsey34 min
Jul 14, 1:01 AM CDTSpecial Weather StatementMPXWashington44 min
Jul 14, 1:08 AM CDTSpecial Weather StatementMPXLe Sueur, Rice, Scott52 min
Jul 14, 1:28 AM CDTSpecial Weather StatementMPXWashington32 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.